# SDR QXEA2014020600088

- Difficulty date: January 30, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, NR 11, CORROSION WAS FOUND BEYOND LIMITS.   REMOVED SEAT TRACK IAW SRM 51-40-10/ 51-42-05.   INSTALLED NEW SEAT TRACK IAW SRM 51-42-05, STEP 4 D.
